Gibbs measures for partially hyperbolic attractors

Ya B. Pesin, Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

138 Scopus citations


We consider iterates of absolutely continuous measures concentrated in a neighbourhood of a partially hyperbolic attractor. It is shown that limit points can be measures which have conditional measures of a special form for any partition into subsets of unstable manifolds.

Original languageEnglish (US)
Pages (from-to)417-438
Number of pages22
JournalErgodic Theory and Dynamical Systems
Issue number3-4
StatePublished - Dec 1982

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Gibbs measures for partially hyperbolic attractors'. Together they form a unique fingerprint.

Cite this